Order:
  1.  1
    Archangel&y, DA, Dekhtyar, MI and Taitslin, MA, Linear Logic For.M. A. Arslanov, S. Lempp, R. A. Shore, S. Artemov, V. Krupski, A. Dabrowski, L. S. Moss, R. Parikh, T. Eiter & G. Gottlob - 1996 - Annals of Pure and Applied Logic 78 (1-3):271.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  2. Master Index to Volumes 61-70.Z. Adamowicz, K. Ambos-Spies, A. H. Lachlan, R. I. Soare, R. A. Shore, M. A. da ArchangelskyTaitslin, S. Artemov & J. Bagaria - 1994 - Annals of Pure and Applied Logic 70:289-294.
     
    Export citation  
     
    Bookmark   3 citations  
  3. Andersson, A., On Second-Order Generalized Quanti" Ers and" Finite Structures.D. R. Hirschfeldt, B. Khoussainov, R. A. Shore & A. M. Slinko - 2002 - Annals of Pure and Applied Logic 115:303.
  4. Downey, R., F, iiForte, G. And Nies, A., Addendum To.R. Jin, I. Kalantari, L. Welch, B. Khoussainov, R. A. Shore, A. P. Pynko, P. Scowcroft, S. Shelah, J. Zapletal & J. B. Wells - 1999 - Annals of Pure and Applied Logic 98:299.
    No categories
     
    Export citation  
     
    Bookmark   2 citations  
  5.  24
    On Large Cardinals and Partition Relations.E. M. Kleinberg & R. A. Shore - 1971 - Journal of Symbolic Logic 36 (2):305-308.
  6.  14
    A Nonlow2 R. E. Degree with the Extension of Embeddings Properties of a Low2 Degree.Y. Yang & R. A. Shore - 2002 - Mathematical Logic Quarterly 48 (1):131-146.
    We construct a nonlow2 r.e. degree d such that every positive extension of embeddings property that holds below every low2 degree holds below d. Indeed, we can also guarantee the converse so that there is a low r.e. degree c such that that the extension of embeddings properties true below c are exactly the ones true belowd.Moreover, we can also guarantee that no b ≤ d is the base of a nonsplitting pair.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  7.  9
    Weak Compactness and Square Bracket Partition Relations.E. M. Kleinberg & R. A. Shore - 1972 - Journal of Symbolic Logic 37 (4):673-676.